# SDR DALA2022061304148

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 129,691 hours, 18,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 FA REPORTS 1L FA PANEL THAT 1R DOOR ARM LIGHT NO LONGER ILLUMINATION EVEN THOUGH DOOR IS ARMED, CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT OPS NORMAL REF B767 AMM 52-73. OK FOR SVC NO 90 DAY HISTORY (7301610)
